# SDR DALA2023022701450

- Difficulty date: February 19, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,386 hours, 21,011 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 DOOR MOUNTED BUSTLE DELETHALIZATION PAD (ONLY EFFECTIVE FOR 6819 -6823 3R DOOR) / LOCATIONS: 2L. CORRECTIVE ACTION: T/S 2L SLIDE PACK, FOUND PACK NOT UP ALL THE WAY IN HOUSING, ALSO FOUND BOTTOM STRAP OF SLIDE PACK NOT THROUGH THE BUSTLE. RE-ADJUSTED SLIDE PACK AND CORRECTLY INSTALLED BOTTOM STRAP. (2636244)
